# SDR IPXA2023081293882

- Difficulty date: July 18, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3*** MAJOR REPAIR *** MAIN CABIN AFTER FLOOR PANEL REMOVAL FOUND CORROSION AT THE CENTER WING SKIN AT STRINGER #15 L/H TUNNEL BETWEEN STA XCW=97,XCW=103.REPAIRED CORRODED SKIN AT THE CENTER WING UPPER SKIN AREA AT STRINGER #15 L/H TUNNEL BETWEEN STA XCW=97, XCW= 103 IAW VTSAA EA 011-5730-01-B0048 I/R, UPS EO MD11-5730-87776-A DATED 08/10/23 AND FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 08/09/23. (MAJOR)
